Skip to Content

Is it normal to bleed 30 days,& continueing, after taking depo shots for a year, and no menstrual ?

Responses (1)

LousArk 17 Sep 2015

You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped altogether.

Sometimes, after being on Depo for a little while, we can start to experience this breakthrough bleeding, especially close to when our next shot is due, & after intercourse, but it can just be a nuisance & happen at any point. This can be resolved by having your next couple of shots at 8-9 week intervals, rather than the normal 11-12 weeks. This tends to stop the bleeding, & you can go back to having your shots at the normal intervals again.

Hope that helps.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions